Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Approximate Geometric Regularities

Langbein, Frank Curd, Mills, Bruce Ian, Marshall, Andrew David and Martin, Ralph Robert 2001. Approximate Geometric Regularities. International Journal of Shape Modeling 7 (2) , pp. 129-162. 10.1142/S0218654301000096

[img]
Preview
PDF - Accepted Post-Print Version
Download (313kB) | Preview
Item Type: Article
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
Additional Information: PDF uploaded in accordance with publisher's policy http://www.worldscientific.com/page/authors/author-rights [Accessed 11/11/2014] Preprint of an article published in [International Journal of Shape Modeling, Volume 7, Issue 2, Year 2001] [10.1142/S0218654301000096] © [copyright World Scientific Publishing Company] [http://www.worldscientific.com/worldscinet/ijsm]
ISSN: 02186543
Date of First Compliant Deposit: 30 March 2016
Last Modified: 19 Dec 2017 18:18
URI: http://orca-mwe.cf.ac.uk/id/eprint/1848

Citation Data

Cited 10 times in Google Scholar. View in Google Scholar

Cited 8 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item

Downloads

Downloads per month over past year

View more statistics